Theorems on the solvability of nonlinear equations of the second kind and some applications
Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1051-1053
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_5_a4,
author = {G. M. Magomedov and Kh. B. Khanikalov},
title = {Theorems on the solvability of nonlinear equations of the second kind and some applications},
journal = {Doklady Akademii Nauk},
pages = {1051--1053},
year = {1983},
volume = {270},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a4/}
}
TY - JOUR AU - G. M. Magomedov AU - Kh. B. Khanikalov TI - Theorems on the solvability of nonlinear equations of the second kind and some applications JO - Doklady Akademii Nauk PY - 1983 SP - 1051 EP - 1053 VL - 270 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a4/ LA - ru ID - DAN_1983_270_5_a4 ER -
G. M. Magomedov; Kh. B. Khanikalov. Theorems on the solvability of nonlinear equations of the second kind and some applications. Doklady Akademii Nauk, Tome 270 (1983) no. 5, pp. 1051-1053. http://geodesic.mathdoc.fr/item/DAN_1983_270_5_a4/